# SDR CA980930013

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO360A1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 74709
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) REPORT OF PROBLEMS WITH CRANKSHAFT BALANCING R & O SHOP LED OWNER TO GROUND HIS AIRCRAFT AND REMOVE THE CRANKSHAFT FOR MPI INSPECTION.  CRACKS WERE FOUND AROUND CRANKPIN RADIUS.  THE CRANKSHAFT WAS REPLACED.
